How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47181
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

H2004 I had an Aortic heart replacement. At the moment my INR

Customer Question

h2004 I had an Aortic heart replacement. At the moment my INR is low. 26 Aug. it was 2.2 should be 3-4. On the 10 Sep again 2.2. The doctor told me to take 3mg everyday except every other saturday then take take 4 and come again in 4 weeks. When I get out of bed I feel dizzy. I am worried and don't know what to do
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
This is Dr. David
the warfarin should not be making you dizzy.
but it can make you bleed, possibly into your GI system
if you are passing black tar like stools, you need to go to the ER right away for bleeding in your GI system from your coumadin dose
if you might be dizzy from not drinking enough fluids or water. you could be dehydrated.
if you are worried, you can go to the ER and have a doctor look at you there and do blood work and check on your INR levels
do you have an ER or hospital close to you?